# SDR HALA2018092000233

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,606 hours, 3,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, THE SEAT TRACK BETWEEN FRAMES 55 AND 58, +Y450,  WAS FOUND CORRODED.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, AND DRAWING F53476200.
